# SDR 4EZF202407030001

- Difficulty date: June 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 438
- Aircraft time: 40,426 hours, 46,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 907394
- Condition: Defective
- Location: Zone 100
- Part time: 2,002 hours, 3,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIRCO BLOWS HOT AIR UNABLE TO COOL COCKPIT,  ACCOMPLISHED TROUBLESHOOTING IAW AMM 21-60-00-01 WAS FOUND AIR CYCLE MACHINE OIL WAS BLACK AND ACM  BLOWS HOT AIR RT SIDE AIR CYCLE MACHINE WAS REPLACED IAW AMM 21-50-10-04 OPERATIONAL TEST SATISFACTORY.
